MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi number was incorrect on the original file.Manufacturing date was received.
 
Additional Manufacturer Narrative
Manufacturing date unavailable at the time of filing.Onsite functional and visual examination was performed by a manufacturer representative.The issue was resolved after parts were replaced.The system passed a system checkout and the system was returned to an operational condition.The computer was returned for analysis.Analysis consisted of functional testing.No issue was found with the returned device.
 
Event or Problem Description
Medtronic received information regarding an imaging device being used for a sacroiliac and thoracolumbar procedure.It was reported that when the site was getting ready to spin they were not getting communication.Looking at the navigation, the mouse was unresponsive.They hard booted the system, but then it would not boot up and was displaying no input detected.They tried to boot a few times to no avail.Listening to the computer, the fan on it was cycling.Medtronic navigation was aborted.There was a reported delay of less than one hour and no reported impact to patient outcome.

Brand Name
STEALTHSTATION S7 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7694979
Report Number1723170-2018-03510
Device Sequence Number11011921
Product Code HAW
UDI-Device Identifier00613994806604
UDI-Public00613994806604
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS7
Device Catalogue Number9733856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer07/17/2018
08/15/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date07/17/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight116